🏪 Sold by
Amazon.com
🚚 Shipping
Free Shipping
Product Details
✓Fast, strong pain relief: Tylenol Extra Strength caplets are a pain reliever and fever reducer for adults; Tylenol extra strength with acetaminophen 500 mg can be used by children who are 12 years and older; 100-count bottle
✓Acetaminophen 500mg: Extra strength Tylenol is a trusted non-aspirin or ibuprofen option that provides effective, temporary relief from minor aches and pains; will not irritate your stomach the way that ibuprofen or even ibuprofen can
✓Effective relief: Extra strength Tylenol contains 500 mg acetaminophen and can help with your headache, backache, menstrual cramps, and minor arthritis pain
✓Recommended: Turn to Tylenol, the #1 Doctor Recommended pain relief brand;* take 2 acetaminophen caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours unless directed by a doctor *Based on a Survey of Doctors (IQVIA 2025)
✓Powerful relief: A powerful medicine, clinically proven; an over-the-counter medication, Tylenol Extra Strength contains 500 mg acetaminophen and is HSA/FSA eligible; check your plan for details as plans may vary